MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR MD PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR MD PLT TIP
Catalog Number 315-25-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use, the instrument broke; the pilot nose sheared off.Surgeon confident of clean break and both pieces retained, no patient impact.The surgeon checked for parts and pieces.No patient information reported.
 
Additional Manufacturer Narrative
Section h10: (d4) lot number: 53636003 (h3) based on historical complaint investigations and the returned device, the broken reamer reported in was likely the result of the reamer experiencing high loads possibly during off-axis reaming and/or coming in contact with hard bone, which led to brittle fracture.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR MD PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13003329
Report Number1038671-2021-00695
Device Sequence Number17305001
Product Code LXH
UDI-Device Identifier10885862085351
UDI-Public10885862085351
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-13
Device Lot Number53636003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer01/05/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown